MAUDE Adverse Event Report: Noris Medical Ltd Tuff TT Implant; Tuff TT Dental Implant

Noris Medical Ltd Tuff TT Implant; Tuff TT Dental Implant
Model Number NM-F5108
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code Osteolysis (2377)
Date of Event 07/14/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The healthcare professional reports the implant was inserted (b)(6) (2026) in the patient's mouth.On (b)(6) (2026), loss of osseointegration was reported.According to the information, the patient is healthy.The doctor wrote that the implant fell out at home and a patient brought into a clinic.Observed during the event: bone loss.The device was forwarded to the manufacturer.No patient operative or post-operative complications reported.

Brand Name
Tuff TT Implant
Common Device Name
Tuff TT Dental Implant
Manufacturer (Section D)
Noris Medical Ltd
hataasia 8
nesher, 36888 08
IS  3688808
MDR Report Key50426223
Report Number3012141159-2026-00257
Device Sequence Number21202201
Product Code DZE
UDI-Device Identifier07290108812480
UDI-Public07290108812480
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 08/25/2026
Report Date (Section F) 08/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberNM-F5108
Device Catalogue NumberNM-F5108
Device Lot Number9001526
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date08/11/2026
Device Age17 MO
Event Location Outpatient Treatment Facility
Date Report to Manufacturer08/25/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/25/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age77 YR
Patient SexMale
Patient Weight130 LB
Patient RaceWhite
Date Report Sent to FDA08/25/2026